# SDR USAA061227

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 16,975 hours, 16,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR WEB BETWEEN C69 & C70 UPPER & LOWER SURFACES CORROSION.  REMOVED & REPLACED SHEAR WEB PER SRM 51-42-11, 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 2 INCHES AT 4 PLACES.
